# SDR AALA202105139003

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 20,059 hours, 7,809 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ILLUMINATED ON CLIMB OUT. RAN CHECK LIGHT. ACCOMPLISHED LAVATORY SMOKE DETECTION SELF TEST PER AMM 26-14-00. OPERATIONS TEST CHECKED OK.
